Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    40
  • views
    26909

Entries in this blog

 

5 Months Post Accutane

Hey guys, So I finished a 6 month course of Oratane/Accutane in November last year & now on my 5th month post course I have started getting pimples again. Needless to say, I am SO. GUTTED!!!! I started a new job this week & what is most probably due to the stress of the change I have broken out crazy I have gone from having almost perfect skin since I finished the oratane to having like 15 pimples on my face in the space of the week. Does anyone else have any

ndemalmanche

ndemalmanche

04/25/13

Last Reply:
04/25/13

 

Accutane Success! The End Of My Course.

Hey guys!! Haven't done an update in a couple of months, so I thought I better let you all know how things are going! So I have been on Oratane (Accutane) for 5 & a half months (25 weeks, 172 days) now and I had a dermatologist appointment last week. He told me that once I have completed the rest of my pack that I have left - I'm done!! Only 8 more pills left! So that's 6 months, 3 on 20mg & 3 on 10mg. & I couldn't be more happier to be back to normal!! He told m

ndemalmanche

ndemalmanche

11/07/12

Last Reply:
11/08/12

 

Accutane - Week 18

Hey everyone! Wow can't believe into my 5th month! To be honest I didn't think I was gonna make it this far! I was so close to giving up back when my moods were so crazy. But I'm so so glad I've stuck with it! The new dose of 10mg has gone down awesome! My skin is still staying clear, & my side effects have gone away almost enough for me to forget I'm on Oratane sometimes!!! The one thing that reminds me I'm on it is my ever persistent eczema which makes me want to rip my

ndemalmanche

ndemalmanche

09/20/12

Last Reply:
09/21/12

 

Week 13 / Day 87 - Visiting The Derm....

Finally I have some actual news to share! So yesterday I had my first dermatologist appointment since starting Oratane! I'll be done with my 3rd month at the end of this week, we don't seem to have nearly as many checkups while on accutane over here in NZ. They're pretty relaxed about it it's weird! So I told the derm about all my side effects, especially the eczema & also how I've been waking up really pissed off at the world alot of days haha, & he asked me how my skin was

ndemalmanche

ndemalmanche

08/13/12

Last Reply:
08/14/12

 

Week 10 - Itchy, Moody, Itchy!

I am into my third month!! Wooo so happy about that. So I'll start with the good news: I am still completely clear! It almost seems years ago that I was obsessing over & so upset about my skin, & no matter the side effects I get I have to remember that it's the whole reason I'm on Oratane & it's doing what I want it to! But there are definitely side effects I'm getting. At the moment the main ones are: Eczema: It is OUT OF CONTROL!!! It's the worst it's ever been in

ndemalmanche

ndemalmanche

07/23/12

Last Reply:
07/27/12

 

Week 7 / Day 46

Hi guys! So I am at work right now & I'm not wearing any make up! (From the photos I am obviously wearing lipstick but I mean no make up to cover my skin ie foundation or concealer!) I just wanted to share a quick update with everyone, because I'm so so excited about this! I have never come to work without make up on, even before my skin got bad. So this is an AMAZING step for me & my confidence! It's been 2 weeks since I've had even a small pimple & my face is complet

ndemalmanche

ndemalmanche

07/03/12

Last Reply:
07/08/12

 

Week 4 - Strange Things Are Happening

So I am on week 4, day 25! Almost a whole month down I am so happy about that! My skin is looking great, I have the tiniest spot on my upper lip, but apart from that I am completely clear. I still have a few marks that are slowly fading away but I can't complain about that! On the side effect side of things, the dryness is still giving me random patches of eczema which is annoying but nothing I can't deal with. One of the most awkward & embarrassing side effects I have had from t

ndemalmanche

ndemalmanche

06/12/12

Last Reply:
06/25/12

 

Day 16!

Hey guys! So I just took my 16th pill! Halfway through my first month already! When you look at it like that, 6 months really isn't that long. My skin was doing really well I have only had about 5 or so new, small pimples since I started the oratane BUT this morning I woke up with one of those really sore lumpy pimples that covers like a whole half of my chin I'm so sad I hardly ever get those kind of pimples : (I'm so scared more are gonna come!! Apart from my disappointing breakout

ndemalmanche

ndemalmanche

06/04/12

Last Reply:
06/04/12

 

Week 1 - Dryness, Redness & Headache-Ness!

Tonight I will take pill number 6, so almost a week down! It's kicking in pretty fast that's for sure! The skin around my mouth started drying out by about the 3rd pill, & today I've got this patchy, flaking red look going on that kind of makes me look like the joker from batman with the extra bits on the sides of my mouth! Lol. So I'm hoping that will calm down soon coz I already have problems with eczema as it is. How is it possible to have pimples & eczema on the same face??

ndemalmanche

ndemalmanche

05/24/12

Last Reply:
05/31/12

 

An Introduction

Where to begin?? My name is Nicole, I'm 20years old & from New Zealand. Since I hit high school (13y/o) I've always had a few spots on my face. I tried a few topical treatments & antibiotics from my GP, which worked well at the time. I wouldn't say my skin was any worse than anyone else my age though, and it wasn't until I had finished school & got my first job that it really became a problem. After my first 3 or 4 months of my first job, I started breaking out like CRAZY.

ndemalmanche

ndemalmanche

05/23/12

Last Reply:
05/23/12

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×